question-icon

Why am I experiencing tingling sensation in the nose, around the mouth and both feet along with weakness in knees?

default
Posted on Fri, 24 Sep 2021
Question: I am experiencing a tingling in nose, around mouth and both feet and weakness in knees, what's up? I am a 65 year old woman at 158lbs, my blood pressure is 114/74

I took a Benadryl... this feels like a possible allergic reaction, maybe the asparagus that was in a pre-packaged bag that said not necessary to wash before eating....
doctor
Answered by Dr. Mahboob Ur Rahman (1 hour later)
Brief Answer:
These are non specific symptoms , please see detalied answer .

Detailed Answer:

Hi,

Sorry to hear of discomfort you have been suffering.
infact the symptoms you are very non specific and does not indicate any specific disease. Howe've the following things should be born in mind.
Good thing is that if you are otherwise not very sick like you can talk and walk , you don't have any chest pain , your weakness is not severe enough that you can't stand or walk , and you Dont have any abnormal movements of the body ,
then probably such symptoms do not indicate any serious disease.

These can be sign of anxiety or stress ( i just wonder if you have any stress , or anxiety? ) .another possibility is that these can be withdrawal symptoms of fluxatine ( i just wanted to know why you missed today's dose ?) ; these can also occur with the drug if recently started .
The food you mentioned may be the causes as any bad food can cases such symptoms in our body but we cannot be sure about this ...
I do t think this would be any allergy and would advise you not to take benadryl more.

As stated in the start , if you are otherwise we'll ? I would just suggest you should relax , take deep breaths and observe your self .I think this should settle itself in little time .
however if it were getting worse , or your weakness is severe ,or you have any of the alarm symptoms mentioned above , then you probably need to see a doctor for detailed evalutiion and blood tests. specially to check your clasium level as low levels can do such symtpoms .

I am hopeful all would be fine soon.
best luck


Hopes i have answered your question , please don't hesitate to ask anything else you want to know in this regards .


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Mahboob Ur Rahman

General & Family Physician

Practicing since :2012

Answered : 2306 Questions

premium_optimized

The User accepted the expert's answer

Share on
Why am I experiencing tingling sensation in the nose, around the mouth and both feet along with weakness in knees?

Brief Answer: These are non specific symptoms , please see detalied answer . Detailed Answer: Hi, Sorry to hear of discomfort you have been suffering. infact the symptoms you are very non specific and does not indicate any specific disease. Howe've the following things should be born in mind. Good thing is that if you are otherwise not very sick like you can talk and walk , you don't have any chest pain , your weakness is not severe enough that you can't stand or walk , and you Dont have any abnormal movements of the body , then probably such symptoms do not indicate any serious disease. These can be sign of anxiety or stress ( i just wonder if you have any stress , or anxiety? ) .another possibility is that these can be withdrawal symptoms of fluxatine ( i just wanted to know why you missed today's dose ?) ; these can also occur with the drug if recently started . The food you mentioned may be the causes as any bad food can cases such symptoms in our body but we cannot be sure about this ... I do t think this would be any allergy and would advise you not to take benadryl more. As stated in the start , if you are otherwise we'll ? I would just suggest you should relax , take deep breaths and observe your self .I think this should settle itself in little time . however if it were getting worse , or your weakness is severe ,or you have any of the alarm symptoms mentioned above , then you probably need to see a doctor for detailed evalutiion and blood tests. specially to check your clasium level as low levels can do such symtpoms . I am hopeful all would be fine soon. best luck Hopes i have answered your question , please don't hesitate to ask anything else you want to know in this regards .